I had a Dysport eyebrow lift 5 days ago. I also had been diagnosed with Cutaneous Lupus. 1 year ago. My doctor who administered the Dysport was aware of my medical history and gave it to me anyway. Now I have deveoped a systemic itchy rash on my legs. arms and torso. I think I am having an auto immune response to the Dysport and a flare of the Lupus. What should I do? I am itching like crazy! Oh, but my forehead looks great!!
Dysport and Cutaneous Lupus- Having a Reaction. What Should I Do?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Dysport and Cutaneous Lupus- Having a Reaction
Thank you for your question. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for the safest and most effective treatments. You can do a trial of antihistamines such as Benadryl or Claritin for the itchiness. I would discontinue getting Dysport/Botox given your autoimmune condition. If your symptoms persist, get evaluated by your primary doctor, dermatologist, or rheumatologist. I hope this helps.
Dysport and Lupus
I have several patients with Lupus who receive Botox and/or Dysport without problems. That being said, you could have a flare-up because of the Dysport, or simply because of other factors. It's best to consult the physician who treats your Lupus and see what he/she wants you to do. Unfortunately, Botox and Dysport can't be dissolved or taken out, but oral medications, topical medications, and/or a cortisone shot, if deemed appropriate, could all help with your itching. Consult your treating physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.